# SDR 98ZZZX2541

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6720 · Tail Rotor Control System
- Part: Horn
- Part number: 206011809107
- Condition: Mismanufactured
- Location: T/R Pitch Change
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED T/R HUB AND BLADES ON AIRCRAFT.  NOTICED AFTER RIGGING T/R HORNS, P/N 206-011-809-107, THEY WERE CONTACTING T/R HUB, P/N 206-011-810-139.  REMOVED AND REPLACED ASSY.  INSPECTION OF REMOVED UNITS AND OF UNITS IN STOCK SHOWED THAT MACHINING OF HUBS AND HORNS IS NOT CONSISTANT.  SUGGEST TRAIL AND ERROR METHOD OF MATCHING UP HORNS TO HUBS OR CHANGE TO USING 206-011-809-109 HORNS.
